Alert archive / Oklahoma / Red Flag Warnings in 2012

Red Flag Warning 15, NWS Norman, OK

September 10, 201223 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Sep 10, 2012, 3:25 PM CDT for 23 counties in Oklahoma. It took effect at Sep 11, 2012, 10:35 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 10, 2012, 3:25 PM CDT (20:25 UTC)
In effect from
Sep 11, 2012, 10:35 AM CDT
Expired
Sep 11, 2012, 8:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK
All 23 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 102 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2012-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2012-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2055 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WWUS84 KOUN 102025
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
325 PM CDT MON SEP 10 2012

...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED TUESDAY
OVER NORTHERN OKLAHOMA...

.HOT TEMPERATURES AND VERY LOW AFTERNOON HUMIDITY VALUES WILL
COMBINE WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO
EXTREME FIRE DANGER ACROSS NORTHERN OKLAHOMA ON TUESDAY.

OKZ004>007-009>012-110430-
/O.UPG.KOUN.FW.A.0011.120911T1800Z-120912T0100Z/
/O.NEW.KOUN.FW.W.0015.120911T1700Z-120912T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
325 PM CDT MON SEP 10 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR
LOW AFTERNOON HUMIDITIES AND HOT TEMPERATURES COMBINED WITH GUSTY
WINDS...FOR PARTS OF NORTHWEST OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY.

* WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 20 PERCENT.

* TEMPERATURE...HIGHS 93 TO 97 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. 
  A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN 
  FROM ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ008-013>020-110430-
/O.EXT.KOUN.FW.A.0011.120911T1700Z-120912T0100Z/
KAY-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
325 PM CDT MON SEP 10 2012

...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR GUSTY WINDS COMBINED WITH LOW
HUMIDITY AND HOT WEATHER FOR PARTS OF NORTHERN...CENTRAL...
AND WESTERN OKLAHOMA.

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

* WIND...SOUTHERLY 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT.

* TEMPERATURE...HIGHS 93 TO 97 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
4 follow-up statements
618 
WWUS84 KOUN 110300
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT MON SEP 10 2012

...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED TUESDAY
OVER NORTHERN OKLAHOMA...

.HOT TEMPERATURES AND VERY LOW AFTERNOON HUMIDITY VALUES WILL
COMBINE WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO
EXTREME FIRE DANGER ACROSS NORTHERN OKLAHOMA ON TUESDAY.

OKZ004>007-009>012-111100-
/O.CON.KOUN.FW.W.0015.120911T1700Z-120912T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
1000 PM CDT MON SEP 10 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT
TUESDAY FOR LOW AFTERNOON HUMIDITIES AND HOT TEMPERATURES
COMBINED WITH GUSTY WINDS...FOR PARTS OF NORTHWEST OKLAHOMA...

* WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 20 PERCENT.

* TEMPERATURE...HIGHS 93 TO 97 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A 
  STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ008-013>020-111100-
/O.CON.KOUN.FW.A.0011.120911T1700Z-120912T0100Z/
KAY-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
1000 PM CDT MON SEP 10 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR GUSTY WINDS COMBINED WITH LOW
HUMIDITY AND HOT WEATHER FOR PARTS OF NORTHERN...CENTRAL... AND
WESTERN OKLAHOMA...

* WIND...SOUTHERLY 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT.

* TEMPERATURE...HIGHS 93 TO 97 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
704 
WWUS84 KOUN 110817
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
317 AM CDT TUE SEP 11 2012

...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED 
OVER NORTHERN OKLAHOMA...

.HOT TEMPERATURES AND VERY LOW AFTERNOON HUMIDITY VALUES TODAY
WILL COMBINE WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO
EXTREME FIRE DANGER.

OKZ008-013>020-111630-
/O.UPG.KOUN.FW.A.0011.120911T1700Z-120912T0100Z/
/O.EXA.KOUN.FW.W.0015.120911T1700Z-120912T0100Z/
KAY-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
317 AM CDT TUE SEP 11 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR NORTHERN OKLAOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTHERLY 20 TO 25 MPH...WITH GUSTS UP TO 35 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT.

* TEMPERATURE...HIGHS 93 TO 97 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004>007-009>012-111630-
/O.CON.KOUN.FW.W.0015.120911T1700Z-120912T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
317 AM CDT TUE SEP 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR NORTHERN OKLAHOMA...

* WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 15 PERCENT.

* TEMPERATURE...HIGHS 93 TO 97 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A 
  STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
048 
WWUS84 KOUN 111535
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1035 AM CDT TUE SEP 11 2012

...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED OVER
NORTHERN OKLAHOMA THROUGH 8 PM THIS EVENING...

.HOT TEMPERATURES AND VERY LOW HUMIDITY VALUES TODAY WILL COMBINE
WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO EXTREME FIRE
DANGER.

OKZ004>007-009>012-014>017-112345-
/O.EXT.KOUN.FW.W.0015.120911T1535Z-120912T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-
1035 AM CDT TUE SEP 11 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
LOW HUMIDITIES AND HOT TEMPERATURES COMBINED WITH GUSTY
WINDS FOR PARTS OF NORTHWEST OKLAHOMA...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 15 PERCENT.

* TEMPERATURE...HIGHS 93 TO 99 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A 
  STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ008-013-018>020-112345-
/O.EXT.KOUN.FW.W.0015.120911T1535Z-120912T0100Z/
KAY-NOBLE-KINGFISHER-LOGAN-PAYNE-
1035 AM CDT TUE SEP 11 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
GUSTY WINDS COMBINED WITH LOW HUMIDITY AND HOT WEATHER FOR PARTS
OF NORTHERN AND CENTRAL OKLAHOMA...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WIND...SOUTHERLY 20 TO 25 MPH...WITH GUSTS UP TO 35 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT.

* TEMPERATURE...HIGHS 93 TO 99 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

MAD/MBS
075 
WWUS84 KOUN 111615
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1115 AM CDT TUE SEP 11 2012

...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED OVER
NORTHERN AND WESTERN OKLAHOMA THROUGH 8 PM THIS EVENING...

.HOT TEMPERATURES AND VERY LOW HUMIDITY VALUES TODAY WILL COMBINE
WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO EXTREME FIRE
DANGER.

OKZ021-022-033>036-120100-
/O.EXA.KOUN.FW.W.0015.000000T0000Z-120912T0100Z/
BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-
1115 AM CDT TUE SEP 11 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW
HUMIDITIES AND HOT TEMPERATURES COMBINED WITH GUSTY WINDS FOR
PARTS OF WESTERN OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* WIND...SOUTHERLY 20 TO 25 MPH...WITH GUSTS UP TO 35 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 18 PERCENT.

* TEMPERATURE...HIGHS 94 TO 98 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A 
  STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004>007-009>012-014>017-120100-
/O.CON.KOUN.FW.W.0015.000000T0000Z-120912T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-
1115 AM CDT TUE SEP 11 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WINDS COMBINED WITH LOW HUMIDITY AND HOT WEATHER FOR PARTS
OF NORTHWEST OKLAHOMA...

* WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 17 PERCENT.

* TEMPERATURE...HIGHS 92 TO 101 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A 
  STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ008-013-018>020-120100-
/O.CON.KOUN.FW.W.0015.000000T0000Z-120912T0100Z/
KAY-NOBLE-KINGFISHER-LOGAN-PAYNE-
1115 AM CDT TUE SEP 11 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WINDS COMBINED WITH LOW HUMIDITY AND HOT WEATHER FOR PARTS
OF NORTHERN AND CENTRAL OKLAHOMA...

* WIND...SOUTHERLY 20 TO 25 MPH...WITH GUSTS UP TO 35 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT.

* TEMPERATURE...HIGHS 93 TO 96 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM 
  ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

MAD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Sep 10, 3:25 PM CDT, 0 minutes earlier.

Area forecast discussion, Sep 10, 3:25 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
325 PM CDT MON SEP 10 2012

.DISCUSSION...
A HOT AND DRY WEATHER PATTERN WILL PERSIST FOR THE NEXT FEW DAYS
AS MID LEVEL RIDGING PREVAILS OVER THE SOUTHERN PLAINS. HIGHS
THROUGH MID WEEK WILL REMAIN IN THE LOW TO MID 90S OVER MUCH OF
THE AREA. OVERNIGHT LOWS WILL BE ON THE RISE AS LOW LEVEL MOISTURE
SLUGGISHLY INCREASES HEAD OF OUR NEXT STORM SYSTEM.

MAIN WEATHER RELATED IMPACT WILL BE FIRE WEATHER TOMORROW. AS LEE
TROUGH STRENGTHENS OVER WRN KS AND THE TX/OK PANHANDLES...EXPECT
INCREASED WINDS TOMORROW AFTERNOON...ESPECIALLY ACROSS WESTERN
OKLAHOMA. COMBINATION OF WINDS IN THE 20 TO 30 MPH RANGE...WITH
GUSTS TO NEAR 40 MPH...COUPLED WITH VERY LOW AFTERNOON HUMIDITIES
AND HOT TEMPERATURES WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS. WILL MAINTAIN THE FIRE WEATHER WATCH OVER MUCH OF
NORTHWEST AND NORTH CENTRAL OKLAHOMA...AND UPGRADE TO RED FLAG
WARNING ACROSS NORTHWEST OKLAHOMA. GIVEN CONTINUED DROUGHT
CONDITIONS...GUSTY WINDS...LOW HUMIDITIES...AND HOT
TEMPERATURES...WILDFIRES WILL SPREAD RAPIDLY.

BY WEDNESDAY NIGHT...AN UPPER WAVE WILL MOVE INTO NEW MEXICO AND
COLORADO...BRINGING INCREASING MID LEVEL MOISTURE AND CHANCES FOR
RAIN ACROSS FAR WESTERN OKLAHOMA. A POTENT SHORTWAVE WILL MOVE OUT
OF CANADA...NUDGING THE UPPER LOW INTO THE SOUTHERN PLAINS AND
BRINGING INCREASED RAIN CHANCES FROM THURSDAY THROUGH SATURDAY.
ATTM...RAINFALL TOTALS ARE EXPECTED TO BE RELATIVELY
LIGHT...RANGING FROM ONE HALF INCH TO AN INCH...BUT A FEW AREAS
MAY SEE MORE. MUCH COOLER TEMPERATURES ARE EXPECTED FRIDAY AND
SATURDAY AS A COLD FRONT MOVES THROUGH AND WIDESPREAD CLOUDS
BLANKET THE REGION. A PERIOD OF DRIER WEATHER IS THEN FORECAST
WITH A SLOW WARMUP INTO NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  92  62  92 /   0   0   0   0
HOBART OK         57  93  62  92 /   0   0   0   0
WICHITA FALLS TX  60  93  66  93 /   0   0   0   0
GAGE OK           56  94  60  92 /   0   0   0  10
PONCA CITY OK     59  94  63  92 /   0   0   0   0
DURANT OK         63  92  63  89 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR OKZ008-013>020.

     RED FLAG WARNING FROM NOON TO 8 PM CDT TUESDAY FOR OKZ004>007-
     009>012.

TX...NONE.
&&

17/84
Hazardous weather outlook, Sep 10, 11:37 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1137 AM CDT MON SEP 10 2012

OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1137 AM CDT MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.

DISCUSSION...
A DRY AND STABLE AIRMASS WILL REMAIN IN PLACE OVER THE
SOUTHERN PLAINS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY SEP 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...0 PERCENT.

OTHER HAZARDOUS WEATHER...
LOW AFTERNOON HUMIDITY VALUES WILL COMBINE WITH INCREASING SOUTH
WINDS TO ELEVATE FIRE WEATHER CONDITIONS ACROSS NORTHWEST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
A COLD FRONT WILL MOVE SLOWLY ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS THURSDAY INTO FRIDAY.  THIS WILL BRING INCREASING CHANCES
FOR SHOWERS AND THUNDERSTORMS THURSDAY THROUGH EARLY SATURDAY.
SEVERE STORMS ARE UNLIKELY DURING THIS TIME FRAME.

OTHER HAZARDOUS WEATHER...
THE FIRE DANGER WILL BE VERY HIGH OR EVEN EXTREME TUESDAY
AFTERNOON...ESPECIALLY ACROSS THE NORTHERN HALF OF OKLAHOMA.
PLEASE REFER TO THE FIRE WEATHER WATCH FOR MORE DETAIL.

AN INCREASE IN HUMIDITY IS EXPECTED ON WEDNESDAY...HOWEVER BREEZY
SOUTH WINDS WILL KEEP THE FIRE DANGER HIGH.

LOCALLY HEAVY RAINFALL IS POSSIBLE THURSDAY AND FRIDAY...WHICH
MAY CAUSE MINOR FLOODING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM CDT TUESDAY.

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:25 AM CDTFire Weather WatchOUNAlfalfa, Blaine, Custer, Dewey, Ellis, Garfield and 11 more23 hr

Nearby

Red Flag Warnings in Oklahoma, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.